# SDR QXEA2008121901250

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 18,248 hours, 18,210 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4655013
- Part serial: MAL0120
- Condition: Failed
- Location: Zone 700
- Part time: 15,227 hours, 14,979 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - UPON GEAR UP SELECTION LEFT DOOR AMBER AND LT GEAR RED UNSAFE LIGHTS LAG 7 SECONDS  AFTER ALL OTHER GEAR LIGHT GEAR LIGHT EXTINGUISH THIS TIME LAG HAS INCREASED FROM 4 SECONDS TO 7 SECONDS OVER LAST THREE  GEAR UP SELECTIONS.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FERRY TO PDX FOR REPAIR.  REMOVED AND INSTALLED SERVICEABLE LT MLG RETRACT/EXTEND ACTUATOR IAW TASK 32-31-11-000-801 AND 32-31-11-400-801.  OPERATIONAL CHECK IAW 32-31-00-710-801 TR32-240.  CHECKS GOOD. RETURNED TO SERVICE.
